Got a problem that stumped my doctors so far. I would be interested to know if anybody else out there is or has had the same issue and what, if anything can be done.
I'm a 45 year old male in reasonable condition. Mabey 20 lbs over weight, but I've been a runner for the last 5 years or so (Usuallly about 12-15 miles per week). Unusually, I've also been a smoker at the same time, although I've recently stopped. (Also had to stop running with this problem I've developed).
Recently,over the course of the last several months, I've developed a problem that's apparently got no answer.
After I run (anywhere from 1-4 hours afterward) I start experiencing a very uincomfortable chest tightness and what feels like shortness of breath. EKG is normal. Heart in good shape. Stress test revealed no problems. Chest x-ray was clear.
There's definitly a connection between running and the chest discomfort. I've experienced the problem enough to know there's a connection.
The discomfort is fairly extreme and it lasts up to 48 hours, and then I seem to go back to normal.
Both steriodal and non-steriodal inhalers have offered no releif at all.
During the same period although not allways at exactly the same time, and (I don't know of the two are connected), I've experienced sharp pain in my left rib cage just below the left breast. When it comes, it's constant and can last weeks at a go.
I have been tentativly (although never confirmed) diagnosed with plurasey and exercize induced asthma for the breathing problems, and Costochondritis for the rib cage pain. None of these diagnosis have ever cornfirmed. I'm supposed to-if my doc ever gets its scheduled with the specialist--have a pulmanary capacity test. But as I'm sure you can understand, my mind is runnign away with this thing and I feel like I must be dying.
Anybody else out there experienced this or perhaps know what it might be?
Thanks for taking the time
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?